# SDR ASAA2023010441416

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 44,981 hours, 13,241 cycles
- Engine: Cfmint CFM567B20
- Engine time: 46,730 hours, 13,730 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hook
- Part number: CFM567B273
- Part serial: 802157
- Condition: Worn
- Location: #2 Engine
- Part time: 46,730 hours, 13,730 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C SBCFM56-7B-72-1074-1, FOUND AFT WSIWDE OF THE STAGE 3 J-HOOK COMPLETELY WORN THROUGH THE MATERIAL AT THE E12 O'CLOCK POSITION, 2 LOCATIONS WITH FIRST LOCATION SHOWING J-HOOK LIBERATION AND SECOND LOCATION SHOWING REMAINING J-HOOK MATERIAL LESS THAN APPROX 0.002". COMPLETE WEAR THROUGH MORE THAN A HALF OF THE ON SHROUD LENGTH. GROUNDED - YES. REMOVE #2 ENGINE SN 802157 AND REPLACED WITH ENGINE SN 874451. REF ASA EBU SHOP W/O 1937473 N/R # 0003.
